# SDR UPS03440773

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 1020 FRAME SHEAR TIE FOUND CRACKED BETWEEN S-8R AND S-9R.  M/D BS 1020 FRAME SHEAR TIE 1 EA REPLACE AS PER SRM 51-10-01 BETWEEN S-8R AND S-9R.
